# SDR DALA1242530635

- Difficulty date: June 8, 2012
- Submitted: July 23, 2012
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 78,922 hours, 36,890 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER SURFACE AND BOTTOM AROUND FASTENER HOLES.  REMOVED CORROSION FOUND TO BE OUT OF  LIMITS.  FABRICATED AND INSTALLED NEW FLOORBEAM  IAW SRM 53-00-51 REPAIR 3.
